# SDR SWAA2022041982020

- Difficulty date: March 9, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 141SW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141SW AT AFT CARGO COMPARTMENT 2022-122048 / [01] EVALUATED CRACK BULKHEAD PANEL 141SW AT AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D. (3) (4). DAMAGE SIZE: L= 0.50IN; AND REPAIRED AS PER B737-700 AMM 25-52-01-300-804 PARAGRAPH 3.F. TOOL USED= CALIPER P/N: 500-197-30; S/N: A18135101; DUE DATE: 06-AUG-22;[02] EVALUATED CRACK BULKHEAD PANEL 141SW AT AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D. (3) (4). DAMAGE SIZE: L= 0.50IN; AND REPAIRED AS PER B737-700 AMM 25-52-01-300-804 PARAGRAPH 3.F. TOOL USED= CALIPER P/N: 500-197-30; S/N: A18135101; DUE DATE: 06-AUG-22
